# SDR DALA2015120307444

- Difficulty date: December 2, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N936DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53461
- Aircraft time: 36,580 hours, 24,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 1556
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STIFFNER, BS 1556 CANT BETWEEN 7 HRS AND 8 HRS POSITIONS AFT ACCESSORY COMPARTMENT.  REPAIRED IAW SRM 53-10-03, FIG 17.
